# SDR DALA2025040802732

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,413 hours, 30,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 CRACK ON STABILIZER STRAPS (2 EAS) STA 365.25 AND BL 0 ALSO STA. 395 AND LBL 24 AT E&E BAY. CORRECTIVE ACTION: SUMMARY OF NRC 00304, STABILIZER STRAPS (2 EAS) STA 365.25 AND BL 0 ALSO STA. 395 AND LBL 24 AT E&E BAY WERE REPAIRED PER B757- 200 SRM 53-00-51-2R PROCEDURE 12 REPAIR 12 AND PER B757-200 SRM 53-00-51-2R PROCEDURE 13 REPAIR 13. (0896464)
